Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Prescribed diflucan for a yeast infection. Odourless discharge from vagina. What could be this?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Last weekend I was prescribed diflucan for a yeast infection due to antibiotic use. Just last night as I was changing into pajamas, a teaspoon of clear odorless discharge gushed out of my vagina and splashed onto the floor. Some dripped down my leg but the majority gushed right out. Any idea what that could be? It's never happened before!
Posted Tue, 9 Oct 2012 in Women's Health
Answered by Dr. Monika Choudhary 41 minutes later
Thanks for posting your query.
In vaginal infection, discharge can occur but it is not so much XXXXXXX & clear.
In women second most common cause of such discharge is stress incontinence means during cough, stress & lifting heavy weight some amount of urine can leak involuntarily.
So let me know some important points-
-Are you having cough or constipation?
-Are you having kid? if yes, by cesarean section or normal delivery?

Waiting for your reply
Above answer was peer-reviewed by
Follow-up: Prescribed diflucan for a yeast infection. Odourless discharge from vagina. What could be this? 9 hours later
Thanks for the reply-

I am not experiencing a cough, nor am I doing any heavy lifting recently. This liquid was definitey not urine. I am not pregnant that I know of. Could that be a possibility?
Answered by Dr. Monika Choudhary 48 minutes later
Welcome back.
In pregnancy there is amniotic fluid around fetus, that is clear & can leak per vaginally & it begins to form around 10-12 weeks of gestation.
At 10-12 weeks you are very well sure that you are pregnant or not. so possibility of leaking due to pregnancy has been ruled out.
As you are confirm that it was not urine, so possibility of stress incontinence also has been ruled out.
After clearance of other possibility,I can say that you are having these secretions due to vaginal infection & after complete treatment of infection it will resolve.
I hope your query has been answered. I will be available for your further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor